MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-804-00
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, it was found that the console seemed to have a power reduction.The procedure was completed using same console.No information regarding the patient outcome was provided.
 
Additional Manufacturer Narrative
The console was not returned for analysis; therefore, a technical analysis could not be performed, and the reported device performance allegation could not be confirmed.The device was originally installed on (b)(6) 2013 and this event occurred more than 1 year after the system installation, beyond the product one-year warranty period.Given the extended time in use after distribution, the issue is considered more likely due to use-related wear or field conditions rather than a potential manufacturing or design issue at the time of release.Therefore, a device history record (dhr) review was not conducted.A risk review was completed and confirmed that the event of device - low power was defined in the risk documentation and is documented accordingly in the product record review (prr).This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported that during the procedure, it was found that the console seemed to have a power reduction.The procedure was completed using same console.No information regarding the patient outcome was provided despite performing good faith efforts.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24645796
Report Number2124215-2026-15253
Device Sequence Number18693839
Product Code GEX
UDI-Device Identifier07290109140575
UDI-Public(01)07290109140575(11)121113
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-804-00
Device Catalogue Number0638-804-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/23/2026
Date Device Manufactured11/13/2012
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown